# SDR ASOA20140906270

- Difficulty date: September 6, 2014
- Submitted: September 6, 2014
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 35,892 hours, 27,505 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CARGO DOOR CUTOUT LOWER BEAM FOUND CORRODED BETWEEN FRAMES 65-68.   MAINTENANCE REMOVED AND INSTALLED NEW DOOR CUTOUT BEAM IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
